# SDR SWAA2013101421166

- Difficulty date: October 11, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 55,584 hours, 32,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVER WING EMERGENCY LIGHT EXTENSION INOPERATIVE.  RELAMPED LIGHT IAW MM.
